# SDR HEEA0010801

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Sensor
- Part number: 61752841
- Condition: Shorted
- Location: Cabin Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENSOR SHORTED; WILL NOT ALLOW TEMP CHANGE.
